# SDR 95ZZZZ220

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, RT WING O/B AILERON LOWER SURFACE SKIN AT I/B END HAS CORROSION BULGING AROUND RIVETS.  REMOVED CORROSION, TREATED AREA FABRICATED AND INSTALLED REPAIR PER SRM 53-1-0.
